# SDR CA020112001

- Difficulty date: December 3, 2001
- Submitted: February 5, 2002
- Operation: General aviation
- Make and model: Bbavia 8GCBC
- Aircraft time: 4,270 hours
- Engine: Lyc O360C2A
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Part number: 71493
- Condition: Leaking
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN)   FUEL LEAK DISCOVERED BY VISIAL INSPECTION AT FABRIC DRAIN HOLES IN TE OF WING.  INBOARD FUEL TANK OF LEFT WING REMOVED AND PIN HOLE FOUND IN THE WELD WHERE DRAIN BOSS WHERE FUEL HOSE ATTACHES.  BOSS REWELDED AND PRESSURE TESTED TANK.  NO FURTHER LEAKS FOUND.
